# SDR HALA2010010600006

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 90,217 hours, 17,168 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4077880908
- Part serial: 31111543
- Condition: Inoperative
- Location: Cockpit
- Part time: 23,780 hours, 4,642 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB: RT FMS FAIL, CDU BLANK.  REMOVED & REPLACED NR2 MCDU.  GRD CHK OK IAW AMM 34-61-02.
